Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 9, Pages 1366–1378 (Mi zvmmf1289)  

This article is cited in 1 scientific paper (total in 1 paper)

The behavior of the solution of a mixed problem for the Sobolev equation in a cylindrical domain as $t\to+\infty$

B. A. Iskenderov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku

Full text: PDF file (1948 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:9, 1299–1311

Bibliographic databases:
UDC: 519.6:517.957
MSC: Primary 35Q35; Secondary 35B40
Received: 01.09.2000

Citation: B. A. Iskenderov, “The behavior of the solution of a mixed problem for the Sobolev equation in a cylindrical domain as $t\to+\infty$”, Zh. Vychisl. Mat. Mat. Fiz., 41:9 (2001), 1366–1378; Comput. Math. Math. Phys., 41:9 (2001), 1299–1311

Citation in format AMSBIB
\Bibitem{Isk01}
\by B.~A.~Iskenderov
\paper The behavior of the solution of a mixed problem for the Sobolev equation in a cylindrical domain as $t\to+\infty$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 9
\pages 1366--1378
\mathnet{http://mi.mathnet.ru/zvmmf1289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1869896}
\zmath{https://zbmath.org/?q=an:1027.35099}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 9
\pages 1299--1311


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1289
  • http://mi.mathnet.ru/eng/zvmmf/v41/i9/p1366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Iskenderov, Dzh. Yu. Mamedov, “Asymptotic expansion at infinity of the solution to the Cauchy problem for the Sobolev equation”, Siberian Math. J., 53:3 (2012), 461–476  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:130
    Full text:59
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021